# SDR AALA201504149025

- Difficulty date: April 8, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 37,722 hours, 25,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53377500
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BOX BEAM FLANGE CRACKED AT FASTENER HOLES, FRAME 43 & STRINGER 5 - 7 LT.  REPAIRED IAW EA 106582.
